# SDR FDEA201001130118

- Difficulty date: January 13, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 58,659 hours, 13,155 cycles
- Engine: Ge CF680
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN - BARREL NUT NR10 HOLE BUSHING AT LT WING OTBD FLAP OTBD FWD HINGE (WING SIDE).  REPAIR CARRIED OUT IAW EA NR 1-5750-137531. THIS REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 109.
